About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 768364, 15 pages
http://dx.doi.org/10.1155/2012/768364
Research Article

Hopf Bifurcation of a Differential-Algebraic Bioeconomic Model with Time Delay

1Jiangsu Key Laboratory for NSLSCS, Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
2School of Science, Nantong University, Nantong 226008, China

Received 7 September 2012; Accepted 26 September 2012

Academic Editor: Junjie Wei

Copyright © 2012 Xiaojian Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. May, “Time delay versus stability in population models with two and three trophic levels,” Ecology, vol. 4, pp. 315–325, 1973.
  2. Y. Song and J. Wei, “Local Hopf bifurcation and global periodic solutions in a delayed predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 1–21, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, UK, 1981.
  4. X.-P. Yan and W.-T. Li, “Hopf bifurcation and global periodic solutions in a delayed predator-prey system,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 427–445, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Wu, “Symmetric functional-differential equations and neural networks with memory,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4799–4838, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Yuan and F. Zhang, “Stability and global Hopf bifurcation in a delayed predator-prey system,” Nonlinear Analysis, vol. 11, no. 2, pp. 959–977, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. S. Gordon, “The economic theory of a common property resource, the fishery,” Journal of Political Economy, vol. 62, pp. 124–142, 1954.
  8. Y. Zhang and Q. L. Zhang, “Chaotic control based on descriptor bioeconomic systems,” Control and Decision, vol. 22, pp. 445–452, 2007.
  9. Y. Zhang, Q. L. Zhang, and L. C. Zhao, “Bifurcations and control in singular biological economical model with stage structure,” Journal of Systems Engineering, vol. 22, pp. 232–238, 2007.
  10. X. Zhang, Q.-L. Zhang, C. Liu, and Z.-Y. Xiang, “Bifurcations of a singular prey-predator economic model with time delay and stage structure,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1485–1494, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Liu, Q. Zhang, and X. Duan, “Dynamical behavior in a harvested differential-algebraic prey-predator model with discrete time delay and stage structure,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 346, no. 10, pp. 1038–1059, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Liu, Q. Zhang, X. Zhang, and X. Duan, “Dynamical behavior in a stage-structured differential-algebraic prey-predator model with discrete time delay and harvesting,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 612–625, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Feng, Q. Zhang, and C. Liu, “Dynamical behavior in a harvested differential-algebraic allelopathic phytoplankton model,” International Journal of Information & Systems Sciences, vol. 5, no. 3-4, pp. 558–571, 2009.
  14. Q. Zhang, C. Liu, and X. Zhang, Complexity, Analysis and Control of Singular Bio-logical Systems, Springer, 2012.
  15. G. Zhang, L. Zhu, and B. Chen, “Hopf bifurcation in a delayed differential-algebraic biological economic system,” Nonlinear Analysis, vol. 12, no. 3, pp. 1708–1719, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. S. Chen, X. X. Liao, and Y. Q. Liu, “Normal forms and bifurcations for differential-algebraic systems,” Acta Mathematicae Applicatae Sinica, vol. 23, no. 3, pp. 429–443, 2000 (Chinese). View at Zentralblatt MATH
  17. K. L. Cooke and Z. Grossman, “Discrete delay, distributed delay and stability switches,” Journal of Mathematical Analysis and Applications, vol. 86, no. 2, pp. 592–627, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993.
  19. S. Ruan, “Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays,” Quarterly of Applied Mathematics, vol. 59, no. 1, pp. 159–173, 2001. View at Zentralblatt MATH
  20. J. Wei and S. Ruan, “Stability and bifurcation in a neural network model with two delays,” Physica D, vol. 130, no. 3-4, pp. 255–272, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH